Development of Green-Naghdi models with a wave-absorbing beach for nonlinear, irregular wave propagation

この論文をさがす

著者

    • XU Qi
    • Department of Naval Architecture and Ocean Engineering, Hiroshima University

収録刊行物

  • Journal of marine science and technology  

    Journal of marine science and technology 2(1), 21-34, 1997-03 

参考文献:  9件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002513204
  • NII書誌ID(NCID)
    AA11098465
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09484280
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ